# SDR CALA2014110301416

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 35,051 hours, 12,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 25285
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMER LIGHTING CHARGER FWD CB POPPED.  R & R BATTERY PACK & BATTERY CHARGER.  PERFORMED TEST OF NEW BATTERY PACK, TEST FOUND NORMAL.  EMER LIGHTING CHARGER FWD CB NO LONGER POPS IAW AMM 33-51-06 & WDM 33-51-11.
